# SDR DALA2016061504674

- Difficulty date: June 13, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 20,525 hours, 6,963 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 500g
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LIGHTNING STRIKE DAMAGE TO A FASTENER LOCATION AT FS 500G AND NEAR STR S-27R.  THE FASTENER IS COMMON TO A SHEAR TIE.  MAINTENANCE REPAIRED IAW ERA 547964-14.
